Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes discomfort in groin area and itchy buttocks in Meth user?

Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 2005 Questions

default
Posted on Thu, 10 Sep 2015 in General Health
Question: Hi again. I told my doctor what we discussed and he thinks i have a sico Symantec condition. I would still appreciate your help. I feel so week all the time. My body feels dead. It has felt like i can feel something wiggling or moving through my groin area. I have an ichy bottom alot of the time. I have brought a humidifier and that seams to be helping. I feel like i have damaged the mucus system in my lungs head. Chest and Stomic. My body still feels like its loosing presure alot of the time. I think its important to tell you i was smoking meth to the excess. I burnt myself out again and again. I was loosing every thing i had and could not do anything in the end unless i had a smoke of the drug. I was told in hospital that my limph was blocked from all the smoking and it would take 4 years to come out. I could not get any support so it was so hard. In the end i would smoke it and my whole body would go in to enormous pain. Bits of my tissue around the back of my throat and parts of my body were loosing presure. I was throwing up rotton food and white stuff. My whole body pufed up and parts started to go numb. My cheeks had brown stuff i cracked with my fist and out came brown rotton stuff from what felt like tubes in my cheeks. My stomic felt like it filled up with foam. My arm puffed up and felt blocked as yo did my leg. In the end i got off it but i almost died. I used the drug for 2 years with breaks but bindged smoked. As you know i started using it because i was sick and could not keep up with my business and life. I feel so bad that i never think om hoing to get better. The Chinese dr of natral medicine that i have seen in the last 2 weeks thinks parts of my body are very dehydratrd and other parts to wet. He thinks my stomic is very bad and i am having acupuncture. I am also lifting weights and trying to walk every day. I feel so sick i keep thinking im not going to get out of this. As o tried to mention i have tried everything i can think of to get better. No doctor here know anything about the effects of meth or what is wrong with me. I dont know what to do. The doctor i am seeing has told me to see a privite doctor to get my colen and stomic tested. I have spent 20000 dollars on health suplements and doctors and specialists. I am not getting better even with positive thinking. Please dr. What should i do from here and do you still think it is what you originaly dyignosed.
doctor
Answered by Dr. Vaishalee Punj 14 hours later
Brief Answer:
Damaged tissues are due to meth

Detailed Answer:
Hi and thanks again for your query.

The places which you feel are damaged and dead are mostly due to meth use.

I personally feel that there are still alive parts in your body that keep you moving and do your work. You should focus on the parts of body that are not damaged and painful and make full use of them to live your life.

Mucous in various areas is only doing its job to throw out dead tissues. I think during the dry periods the dead tissue is formed and during "mucousy" periods it is thrown out. But if it keeps going like this it may stop forming the mucous. The excessive mucous can be controlled with anti-allergic medicines like cetrizine or chlorpheniramine taken once in a while.

The rotten material is seemingly a mix of germs and dead tissue. Even if we remove it, it may "regrow". If anyone who can help you with it, is a surgeon. Medicines will not help. Please see a surgeon and get these "rotten" areas evaluated. It is not necessary that you go for a surgery but if these areas can be debrided you will feel better.

Colon and stomach tests will need invasive tests.

The common scenario is that people try to get better with help of medicines etc and in the process actually damage their bodies more. So it is always better to let go of unnecessary medicines and work with whatever is left undamaged in body. The whole purpose is to live one's life. Yoga can help regulate blood flow to different parts of body. Take a small course of yoga so that you can do it at home later.

Of course you can also volunteer to raise awareness against drug abuse.

Hope it helps. Let me know if I can assist you further.

Dr Vaishalee
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Vaishalee Punj 5 hours later
Hi dr. I was going to get involved in drug awareness and try to help others even though no one helped me. I was do intelligent and fit and had a successful life before this happened. Will my body ever recover? Are you saying stop taking all forms of vitiman supplaments and just eat well. Mabe you could phone me and talk about it. I am happy to pay for your time.
doctor
Answered by Dr. Vaishalee Punj 10 hours later
Brief Answer:
Can try calcium channel blockers

Detailed Answer:
Hi again

The vitamins that will actually work for you are vitamin B12, pyridoxin, thiamin and folic acid. You can get a combination of these as these help with nerves function. Other supplements and herbs you can discontinue.

Eating well is most important for you. I dont know your weight but I am assuming that your weight may be less than normal. If so, please include higher calorie foods in your diet. Higher calorie foods like cheese, butter, creamy foods, etc. Take 3 regular meals and 3-4 snacks in a day. Include fruits and salads in most of your meals.

Now regarding the tissue damage, most of it is due to direct toxic effect of meth. Now the blood vessels may also be damaged or obstructed and may be further causing the damage. The blood flow can be checked with doppler studies. If the blood flow is obstructed then calcium channel blockers like amlodipine, nifedipine or diltiazem may be effective. The treatment line being similar to raynauds phenomenon.

You can upload the reports for me to view.

Body changes everyday. It changes even more with medicines and drugs. It is not wise to expect the same body as it was 1 or 2 years ago. Wisdom is to accept the changes and move on. Best thing is to join some organisation that volunteers against drug abuse and help people. One such organisation is art of living. Other organisations like www.drugabuse.ca , etc are also there.

Hope it helps you.

Let me know if I can be of more help

Dr Vaishalee
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Treatment/Therapy

Recent questions on  Chlorpheniramine

doctor1 MD

Hey doctor, Last night after visiting a friends house I was bitten by mosquitos and also some sort of insect/possibly spider as well? The mosquito bites all looked and felt the same mainly just an itch but I got some sort of insect bite on my arm...

doctor1 MD

My arm is swollen red & itchy. Looks like a spider or insect bite?

doctor1 MD

My wife is in her 8th month of pregnancy and for the last two weeks she is experiencing itching all across the body. We got LFT test done today and our treating doctor asked us to consult a skin specialist. It would be great if you could recommend...

doctor1 MD

Hi there! My son of 7 (weight 29kg s) has quite a tight chest and cough tonight. In the past the Dr would prescribe Celestamine syrup. I only have the tablets which was prescribed for my allergies at home. Could I give hime a tablet tonight, what would the dosage be? The Celestamine tablets that I have contains: Betamethasone 0,25mg & Dexchlorpheniramine maleate 2,00 mg. Please advise?